# SDR AALA970673

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: SCN001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS ABOVE BOTH LEFT OVERWING EXITS FOUND INOPERATIVE.  RE-SECURED LOOSE CONNECTOR FOR BOTH LT OVERWING EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
